# SDR SWIA2019121746880

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Part number: 15A103101
- Condition: Cracked
- Location: Apu Air Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* APU LOWER AIR INLET DUCT HAS MULTIPLE CRACKED STIFFENERS. (C-CHECK) RO 12/13/2019  ORDERED AND RECEIVED APU AIR INLET DUCT, INSTALLED ON JOB 2780375, OP/23, MX TRANS #19808669.
